MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 208V/60HZ
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A livanova field service engineer was dispatched the customer and the 3t hc power off was not reproducible, patient tank did not suck water back into the system when venting valve was closed and patient tank alarming empty when it was full was reproducible.The float assembly was stuck as a result the float assembly was replaced.The distribution board was replaces to solve the issue of not sucking water back.The circulatory motor was replaced since it was no working.The 3t was functionally tested, preventive maintenance completed and the device was returned to customer.A possible explanation is that the customer noticed that the patient tank was not working as intended and reported a power off of the device.If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the heater-cooler system 3t.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a heater-cooler system 3t device powered off during procedure.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11 a review of the device¿s service history confirmed that no similar events have been communicated to livanova since device date of manufacturing.A review of complaints database did not identify any trends associated with this failure mode.The most likely root cause of the reported event is water infiltration as well as prolonged exposure to elevated temperatures and high humidity levels during the stationary phase.These factors are related to environmental conditions and may have been further intensified by the disinfection procedure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
HEATER-COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22646245
Report Number9611109-2025-90271
Device Sequence Number15652989
Product Code DWC
UDI-Device Identifier04033817900511
UDI-Public(01)04033817900511(11)171025
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 208V/60HZ
Device Catalogue Number16-02-82
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/12/2025
03/13/2026
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/11/2025
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown